# SDR DALA2021123008168

- Difficulty date: December 22, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 68,721 hours, 8,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DOOR 4R "CHECK DOOR PRESSURE" SHOWN ON FLIGHT ATTENDANT PANEL. CORRECTIVE ACTION: SERVICED DOOR 4R DAMPER BOTTLE PER A330 AMM 52-10, NO MESSAGE ON FAP PANEL. (8389600)
